It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Sedative In Jackson Investigation Recalled Due to Contamination

page: 1
1

log in

join
share:

posted on Jul, 16 2009 @ 02:37 PM
link   

Sedative In Jackson Investigation Recalled Due to Contamination


www.rollingstone.com...

Several lots of Propofol, the powerful sedative that’s often been mentioned in the investigation into Michael Jackson’s death, have been recalled because a handful of orders of the drug were found to be contaminated, Propublica reports. While Jackson’s official cause of death is still pending the results of the toxicology report, the investigation has reportedly centered on Propofol, or Diprivan as its commonly known.
(visit the link for the full news article)



[edit on 16/7/2009 by Iamonlyhuman]




posted on Jul, 16 2009 @ 02:37 PM
link   
Investigators might consider filing homicide charges.


Both the Centers for Disease Control and the Food and Drug Administration have asked hospitals to stop using Propofol after lots of the drug contained too many endotoxins, a bacteria that can cause reactions such as fever, shock and — at its most extreme — death.

After Jackson’s initial autopsies, no defects were found that would have caused him to suffer from sudden cardiac arrest, fueling reports that drugs, and likely Propofol, played a role in the singer’s death. If that’s the case, an LAPD police chief said investigators might consider filing homicide charges in Jackson’s death.


www.rollingstone.com...
(visit the link for the full news article)



[edit on 16/7/2009 by Iamonlyhuman]



posted on Jul, 16 2009 @ 02:51 PM
link   
Well now, this is interesting. Two years ago, the FDA issued the following alert but NOT recalling the drug:

www.fda.gov...

FDA is issuing this alert to inform healthcare professionals about several clusters of patients who have experienced chills, fever, and body aches shortly after receiving propofol for sedation or general anesthesia. FDA has tested multiple units of propofol vials and lots used in patients who have experienced these symptoms and to date, these tests have not identified any vials contaminated with bacteria or endotoxins.


Then two days ago, the FDA issued a recall:

www.cnn.com...

The CDC issued a health advisory Monday, saying two lots of a generic version of the drug had tested positive for endotoxin, a contaminant. The drug maker, Teva Pharmaceuticals, voluntarily recalled the lots.



posted on Jul, 16 2009 @ 03:05 PM
link   
reply to post by Iamonlyhuman
 


One more reason why the FDA sucks.

I don't think they really try. You just give them money and they will say pretty much whatever you want them to.



new topics

top topics
 
1

log in

join